Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 324, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 4:34 PM CDT for 4 counties in Mississippi. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2011, 4:34 PM CDT (21:34 UTC)
- Expired
- Apr 27, 2011, 5:15 PM CDT
- In force
- 41 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS
The radar
The Columbus AFB radar (KGWX), 23 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 27, 11:02 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 9.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
558
WUUS54 KMEG 272134
SVRMEG
MSC017-057-081-095-272215-
/O.NEW.KMEG.SV.W.0324.110427T2134Z-110427T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
434 PM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN MONROE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 515 PM CDT
* AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF
OKOLONA...AND MOVING NORTHEAST AT 65 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMORY...
FULTON AND OKOLONA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.
.THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3414 8819 3379 8872 3381 8872 3381 8876
3392 8888 3447 8815 3443 8815
TIME...MOT...LOC 2135Z 229DEG 56KT 3391 8872
$$1 follow-up statement
287 WWUS54 KMEG 272201 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 501 PM CDT WED APR 27 2011 MSC017-081-272211- /O.CAN.KMEG.SV.W.0324.000000T0000Z-110427T2215Z/ LEE MS-CHICKASAW MS- 501 PM CDT WED APR 27 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHICKASAW AND SOUTHEASTERN LEE COUNTIES IS CANCELLED... AT 501 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3405 8855 3437 8816 3414 8819 3394 8849 TIME...MOT...LOC 2201Z 236DEG 59KT 3403 8841 $$ MSC057-095-272215- /O.CON.KMEG.SV.W.0324.000000T0000Z-110427T2215Z/ ITAWAMBA MS-MONROE MS- 501 PM CDT WED APR 27 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR NORTH CENTRAL MONROE AND SOUTHEASTERN ITAWAMBA COUNTIES... AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AMORY...MOVING NORTHEAST AT 70 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMORY...NEW SALEM...SMITHVILLE...TREMONT...TILDEN...CARDSVILLE...TURON...CADAMY AND BIGBEE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM. && LAT...LON 3405 8855 3437 8816 3414 8819 3394 8849 TIME...MOT...LOC 2201Z 236DEG 59KT 3403 8841 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:49 PM CDT, 3 hours 45 minutes earlier.
Area forecast discussion, Apr 27, 12:49 PM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT WED APR 27 2011
.UPDATE...AVIATION DISCUSSION.
&&
...TORNADO THREAT INCREASING OVER NORTH MS... POSSIBLY WEST TN...
TORNADO THREAT WILL INCREASE THROUGH THE AFTERNOON OVER NORTH MS...
BECOMING ESPECIALLY CONCERNING OVER NORTH CENTRAL AND NORTHEAST MS
THIS AFTERNOON. STRONGLY SHEARED ENVIRONMENT WILL BECOME COLOCATED
WITH RAPIDLY INCREASING INSTABILITY NOSING EASTWARD FROM THE
SOUTH AND WEST. SURFACE DEWPOINTS IN THE LOWER 70S WILL FEED NORTH
INTO A DEVELOPING SQUALL LINE. EXPECT INCREASINGLY SUPERCELLULAR
STRUCTURES DEVELOPING WITHIN THE EASTWARD ADVANCING SQUALL LINE
THROUGH THE AFTERNOON.
DEPENDING ON HOW FAR NORTH THE INSTABILITY / WARM FRONT BUILDS IN
ADVANCE OF THE SQUALL LINE... PORTIONS OF WEST TN NEAR THE TN
RIVER MAY HAVE TO BE INCLUDED IN PDS TORNADO WATCH 232. PER LATEST
MCD FROM SPC... AN ADDITIONAL TOR WATCH MAY BE NEEDED FOR WEST TN
IF AIRMASS RECOVERS QUICKLY ENOUGH.
NORTH AND WEST OF THE MAIN SQUALL LINE... EXPECT A MARGINALLY
SEVERE HAIL THREAT OVER NORTHEAST AR AND THE MO BOOTHEEL... WITH
THE APPROACH OF THE UPPER LOW. MIDLEVEL DRYSLOT MAY KEEP PORTIONS
OF THESE AREAS BRIEFLY FREE OF STORMS IN THE INTERIM. A SECONDARY...
LESS INTENSE SQUALL LINE FORMING IN THE MIDLEVEL DRY SLOT CANNOT
BE RULED OUT.
PWB
&&
.PREV DISCUSSION... /ISSUED 631 AM CDT WED APR 27 2011/
DISCUSSION...
UPDATED FOR 12Z AVIATION DISCUSSION
PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/
DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.
COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.
THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.
HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.
HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.
ARS
&&
.AVIATION...
18Z TAF CYCLE
SHORT TERM TAFS WILL BE AMENDED BASED ON RADAR TRENDS. BRIEF IFR
CONDITIONS CAN BE EXPECTED AT A ALL SITES IN ASSOCIATION WITH
THUNDERSTORMS HAIL AND WIND GUSTS IN EXCESS OF 55 KNOTS ARE
POSSIBLE. ALL OF THIS ACTIVITY WILL END BY LATE THIS AFTERNOON
WITH VFR CONDITIONS EXPECTED BY THIS EVENING. WINDS WILL BE MAINLY
SOUTH AT 10 TO 20 KNOTS AND GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY
THEN SHIFTING TO THE NORTHWEST THIS EVENING AND DIMINISHING
OVERNIGHT.
JDS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 74 51 73 53 / 100 20 10 0
MKL 75 46 71 46 / 100 30 10 0
JBR 69 47 72 49 / 100 20 10 0
TUP 81 52 73 49 / 100 30 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-
PEMISCOT.
MS...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 3:49 AM CDT, 12 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 349 AM CDT WED APR 27 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 349 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL POSSIBLE PARTICULARLY IN THE HIGH RISK AREA. FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Apr 27, 3:27 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
327 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG LUNSFORD 35.76N 90.48W
04/27/2011 CRAIGHEAD AR BROADCAST MEDIA
HOUSE DESTROYED. POSSIBLE TORNADO
&&
SVRLocal storm report, Apr 27, 3:32 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TORNADO 3 S OKOLONA 33.96N 88.75W
04/27/2011 CHICKASAW MS FIRE DEPT/RESCUE
TORNADO ON THE GROUND SOUTH OF OKOLONA
&&
SVRLocal storm report, Apr 27, 3:39 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
339 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 PM TORNADO 3 S LEACHVILLE 35.88N 90.26W
04/27/2011 MISSISSIPPI AR TRAINED SPOTTER
TORNADO ON THE GROUND
&&
SVRLocal storm report, Apr 27, 3:47 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
347 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG TRUMANN 35.67N 90.52W
04/27/2011 POINSETT AR PUBLIC
ROOFS OF HOUSES. TREES DOWN. TIME ESTIMATED
&&
SVRLocal storm report, Apr 27, 3:57 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
357 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 4 SW FULTON 34.22N 88.45W
04/27/2011 E1.75 INCH ITAWAMBA MS PUBLIC
&&
SVRLocal storm report, Apr 27, 4:07 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
407 PM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG 4 W TUPELO 34.26N 88.80W
04/27/2011 LEE MS TRAINED SPOTTER
MULTIPLE TREES DOWN. TREE ON HOUSE ON HWY 9 WEST OF
TUPELO
&&
SVRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:00 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman, Tate, Tunica | 30 min |
| Apr 26, 7:06 PM CDT | Tornado Warning | MEG | Coahoma, Lafayette, Panola, Quitman | 54 min |
| Apr 26, 7:17 PM CDT | Tornado Warning | MEG | DeSoto, Marshall | 43 min |
| Apr 26, 7:19 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Quitman, Tate, Tunica | 56 min |
| Apr 26, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 37 min |
| Apr 26, 7:21 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Panola, Quitman, Tate and 2 more | 54 min |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 56 min |
| Apr 26, 7:54 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 51 min |
| Apr 26, 8:04 PM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tate, Tippah, Union | 56 min |
| Apr 26, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Marshall, Tippah | 68 min |
| Apr 26, 8:12 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Tate | 35 min |
| Apr 26, 8:26 PM CDT | River Flood Warning | MEG | Quitman | 13 days |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 67 min |
| Apr 26, 8:55 PM CDT | Tornado Warning | MEG | Alcorn, Benton, Tippah | 65 min |
| Apr 26, 8:57 PM CDT | Flash Flood Warning | MEG | Benton, DeSoto, Lafayette, Marshall, Tate, Tippah | 6 hr |
| Apr 26, 8:58 PM CDT | Tornado Warning | MEG | Benton, Marshall, Tippah | 47 min |
| Apr 26, 9:01 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 59 min |
| Apr 26, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Tippah | 51 min |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 53 min |
| Apr 26, 9:53 PM CDT | Tornado Warning | MEG | Tippah | 35 min |
| Apr 26, 10:04 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 56 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Tate | 48 min |
| Apr 26, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Panola, Quitman, Tate and 1 more | 46 min |
| Apr 26, 11:13 PM CDT | Tornado Warning | MEG | DeSoto, Marshall, Panola, Tate | 47 min |
| Apr 26, 11:29 PM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 6 hr |
| Apr 26, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 49 min |
| Apr 27, 1:54 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc, Yalobusha | 36 min |
| Apr 27, 2:07 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Lafayette, Pontotoc, Yalobusha | 23 min |
| Apr 27, 2:24 AM CDT | Tornado Warning | MEG | Alcorn, Tippah | 31 min |
| Apr 27, 2:26 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Tate, Tippah | 4 hr |
| Apr 27, 2:27 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Monroe, Pontotoc and 1 more | 48 min |
| Apr 27, 2:38 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Pontotoc, Tippah, Union | 52 min |
| Apr 27, 2:42 AM CDT | Tornado Warning | MEG | Benton, Lafayette, Marshall, Tippah, Union | 48 min |
| Apr 27, 2:55 AM CDT | Tornado Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 65 min |
| Apr 27, 3:11 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Itawamba, Lee, Pontotoc, Prentiss | 39 min |
| Apr 27, 3:13 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Prentiss, Tippah, Union | 47 min |
| Apr 27, 3:14 AM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 46 min |
| Apr 27, 3:38 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Tishomingo | 24 min |
| Apr 27, 3:48 AM CDT | Tornado Warning | MEG | Tishomingo | 18 min |
| Apr 27, 6:33 AM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tallahatchie, Tate and 2 more | 4 hr |
| Apr 27, 6:57 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 48 min |
| Apr 27, 7:14 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more | 4 hr |
| Apr 27, 7:29 AM CDT | Tornado Warning | MEG | Itawamba, Monroe | 46 min |
| Apr 27, 7:40 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tate, Tunica and 1 more | 50 min |
| Apr 27, 7:46 AM CDT | Flash Flood Warning | MEG | Tishomingo | 6 hr |
| Apr 27, 8:18 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah and 1 more | 42 min |
| Apr 27, 8:24 AM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Pontotoc, Union | 51 min |
| Apr 27, 8:28 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 2 more | 47 min |
| Apr 27, 8:58 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Panola, Pontotoc, Yalobusha | 47 min |
| Apr 27, 9:07 AM CDT | Tornado Warning | MEG | Alcorn, Benton, Prentiss, Tippah, Tishomingo, Union | 38 min |
| Apr 27, 9:14 AM CDT | Tornado Warning | MEG | Itawamba, Lafayette, Lee, Pontotoc, Prentiss, Tippah and 2 more | 46 min |
| Apr 27, 9:45 AM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 2 more | 45 min |
| Apr 27, 9:56 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tishomingo | 34 min |
| Apr 27, 10:01 AM CDT | Tornado Warning | MEG | Itawamba, Prentiss, Tishomingo | 25 min |
| Apr 27, 10:07 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 38 min |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto | 37 min |
| Apr 27, 10:32 AM CDT | Flash Flood Warning | MEG | Coahoma, DeSoto, Marshall, Panola, Quitman, Tallahatchie and 3 more | 4 hr |
| Apr 27, 10:55 AM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tippah, Tunica | 50 min |
| Apr 27, 11:10 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 50 min |
| Apr 27, 11:18 AM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Itawamba, Lafayette and 10 more | 6 hr |
| Apr 27, 11:54 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Panola, Quitman, Tate, Tunica | 51 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman | 49 min |
| Apr 27, 12:06 PM CDT | River Flood Warning | MEG | Quitman | 14 days |
| Apr 27, 12:06 PM CDT | River Flood Warning | MEG | Calhoun | 10 hr |
| Apr 27, 12:13 PM CDT | Tornado Warning | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 62 min |
| Apr 27, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Benton, DeSoto, Marshall, Tate, Tunica | 42 min |
| Apr 27, 1:00 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Marshall, Panola, Pontotoc, Quitman and 3 more | 60 min |
| Apr 27, 1:03 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Panola, Tallahatchie, Yalobusha | 42 min |
| Apr 27, 1:19 PM CDT | Tornado Warning | MEG | Calhoun, Lafayette, Panola, Pontotoc, Quitman, Tallahatchie and 1 more | 41 min |
| Apr 27, 1:32 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 28 min |
| Apr 27, 1:37 PM CDT | Tornado Warning | MEG | Calhoun, Itawamba, Lafayette, Lee, Pontotoc, Prentiss and 3 more | 53 min |
| Apr 27, 1:45 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more | 45 min |
| Apr 27, 1:50 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Panola, Prentiss and 2 more | 40 min |
| Apr 27, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall, Tippah | 12 min |
| Apr 27, 1:56 PM CDT | Flash Flood Warning | MEG | Tishomingo | 3 hr |
| Apr 27, 2:01 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Pontotoc, Yalobusha | 44 min |
| Apr 27, 2:23 PM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 37 min |
| Apr 27, 2:25 PM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more | 50 min |
| Apr 27, 2:29 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lee, Pontotoc, Yalobusha | 46 min |
| Apr 27, 2:31 PM CDT | Tornado Warning | MEG | Calhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union | 44 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.